I am currently 50 yrs old a female, I had a seizure several years ago, they found a small tumor on my pituitary and said keep an eye on it. Okay speed ahead. Nothing happens expect I lose weight and my life falls apart. ha ha.. approximately 6 months ago I developed a sinus infection that I ended up having surgery for to get rid of. Headaches the whole thing.The headache never disappeared. I still suffer and I am taking topomax at 100 mg. now ears ringing nausea lightheaded,dizzy fatigue weepy. I am beginning to thin the tumor is acting up even tho it has not grown to measure. I am at the end of my rope please help!i have posted in this in many areas trying to get as many options and opinions as I can Thank you all for your help..
Did your ears ringing, nausea, etc. start with the Topomax or right after the surgery or when did it happen? It seems doubtful that your tumor could be the cause if it hasn't grown any bigger. You should get an appointment with a neurologist who would be better able to diagnose your problems. They may want an MRI or CT scan, but you've probably had those for your other problems.
You didn't indicate how severe your headaches are. Some of your symptoms could be due to your headaches, but a neurologist can tell you. I was told by an ENT doc to get sinus surgery to treat my migraines. I was told by another ENT doc (second opinion), my pulmonologist, as well as by two neurologists, that my severe migraines could NOT possibly be caused by a sinus infection. So in the future, always get second opinions. My husband also was told that he needed an extensive sinus surgery. When he got a second opinion, he was told NO. And a medication that he was given took care of his problems. So I question whether you even needed the sinus surgery.
If the Topomax has not helped your headaches, you should inquire about another daily preventative migraine medication. If you still have the headaches after trying several of these meds, you would be eligible for Botox injections which have qreatly helped me. Also an anti-depressant could help not only your weeping but also your headaches, because they are pain killers as well.
There are other treatments as well. Let me know any further information and good luck to you.
Thank you I was given a photo of the infection when they did my surgery, and was very lucky they did it,The ENT surgeon told my husband I could have died if it moved and the predicament as it was they had to lance the pocket. But the headaches vary from day to day in strength, and stem mostly at the base of my neck. and move forward I have had pt, too anti depressants for years. The weeping I am guessing is coming from total frustration maybe and the wearing down of it all. Thank you for your help as I am still looking for any and all directions for the Neurologist I see to look at.
I'm glad that you will be seeing a neurologist. I think that you said that you had physical therapy. That's good to get exercises that can release the tension in your neck which contributes to the migraines. If in fact you do have tension in your neck or shoulder area, it can help. And if you have that tension, then you might look into nerve block and trigger point injections which have also helped me.
I know what you mean about the total frustration with your situation. I was also on anti-depressants when I got severely depressed with the all my pain and the poor quality of my life. My doctor told me to increase my anti-depressant. I told her that no drug could possibly help a situational cause, but 4 to 5 weeks after increasing it, the depression was gone completely and the pain was a little bit better. She also recommended therapy which I never got because I was too sick to schedule an appointment.
Good luck with your neurology appointment. Hope you get one that offers you some real help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.